| Catalog Number |
42521000110 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) d10 - medical product: femur cemented cruciate retaining (cr) narrow right size 5 catalog # 42502005802 lot # 65301499.Tibia cemented 5 degree stemmed right size b catalog # 42532006102 lot # 66258743.G2: united kingdom.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported incorrect articular surface prosthesis was used with femur and tibia.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, b6, d2, g1, g3, g6, h1, h2.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review, confirming the reported incompatibility.The device history records were reviewed and no discrepancies were identified.As the device was found to be incompatible with the other implants used, the root cause is attributed to off-label usage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.